# SDR DALA1102330124

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 67,264 hours, 31,432 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LWR SURFACE MID INSPAR PANEL SKIN DELAMINATED AT APPROX 66"FROM INBD AND 24" FRM BOTTOM;  CA: REPAIR DOUBLER AND FILLER FABRICATED IAW SRM 57-53-01 OTIS.  REPAIR PARTS BONDED IAW SRM 51-70-10 OTIS.  DECAL INSTALLED ADJ TO REPAIR IAW PS 900-5-1, NR4.
